Nonlinear Theory and Its Applications, IEICE
Online ISSN : 2185-4106
Special Section on Rigorous Nonlinear Analysis
On the embedding constant of the Sobolev type inequality for fractional derivatives
Makoto MizuguchiAkitoshi TakayasuTakayuki KuboShin'ichi Oishi
Author information
JOURNALS FREE ACCESS

2016 Volume 7 Issue 3 Pages 386-394

Details
Abstract

This paper is concerned with the embedding constant of the Sobolev type inequality for fractional derivatives on $\Omega\subset\mathbb{R}^{N}~(N\in\mathbb{N})$. The constant is explicitly described using the analytic semigroup over L2(Ω) generated by the Laplace operator. Some numerical examples of estimating the embedding constant are also provided.

Information related to the author
© 2016 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top